Clarityn Allergy 60 relieves the symptoms associated with allergicRhinitis and Urticaria. These symptoms include a runny or itchy nose, sneezing, burning or itchy eyes, itching and redness.
- 60 x 10mg tablets.
- Contains loratadine 10mg and lactose.
- Relieves the symptoms associated with allergic rhinitis and urticaria.
Clarityn Allergy belongs to a group of medicines known as antihistamines. They help to reduce allergic symptoms by preventing the effects of a substance called histamine, which is produced in the body.
Loratadine 10mg (active ingredient), Lactose, Monohydrate, Maize Starch, Magnesium Stearate.
Directions for Use:
Adults and Children over 12 years: Take one Clarityn Allergy tablet daily.
Children of 2 - 12 years: Please read the enclosed leaflet. Clarityn Allergy syrup may be preferable for this age group.
Do not take Clarityn Allergy:
- If you are pregnant or breastfeeding.
- If you are allergic (hypersensitive) to loratadine or any of its other ingredients.
Taking Clarityn Allergy with food and drink:
- Clarityn Allergy can be taken with or without a meal.
- This medicine has not been shown to add to the effects of an alcoholic drink.
Take special care with Clarityn Allergy:
- If your have liver disease consult your doctor or pharmacist before taking this medicine.
No serious problems are expected with accidental overdose. However, if you take more Clarityn Allergy than recommended, contact your pharmacist or doctor immediately. If you are scheduled to have any skin tests for allergies, you should not take for two days before. At the recommended dose Clarityn Allergy is not expected to cause you to be drowsy or less alert. However, very rarely some people experience drowsiness, which may affect their ability to drive or use machinery.